MAUDE Adverse Event Report: ABBOTT MEDICAL PENTA 3MM LEAD, 60 CM; SCS LEAD

ABBOTT MEDICAL PENTA 3MM LEAD, 60 CM; SCS LEAD
Model Number 3228
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 08/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's lead eroded through the skin.Surgical intervention may be undertaken to address the issue.It is unknown which lead or extension is at fault.
 
Additional Manufacturer Narrative
The date of event is estimated.The allegation is against 1 of 5 leads / 2 extensions; however, it is unknown which product; therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: quattrode lead wide spaced, 30 cm, model: 3163, udi: (b)(4), batch: 3773645.Common device name: quattrode lead wide spaced, 30 cm, model: 3163, udi: (b)(4), batch: 3773645.Common device name: quattrode lead wide spaced, 60 cm, model: 3166, udi: (b)(4), batch: 3773643.Common device name: quattrode lead wide spaced, 60 cm, model: 3166, udi: (b)(4), batch: 3571569.Common device name: extension, dual 4 channel 10cm, model: 3341, udi: (b)(4), batch: 3491206.Common device name: extension, dual 4 channel 10cm, model: 3341, udi: (b)(4), batch: 3729997.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
PENTA 3MM LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23043581
Report Number1627487-2025-04540
Device Sequence Number9477272
Product Code LGW
UDI-Device Identifier05414734401913
UDI-Public(01)05414734401913(10)3467811(17)130828
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2013
Device Model Number3228
Device Catalogue Number3228
Device Lot Number3467811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION (X2); SCS IPG (X2); SCS LEAD (X4)
Outcome Attributed to Adverse Event Other;
Patient SexFemale